Sari la conținut
Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 80 Liquid Filled Capsules(Pack of 1)

Price:

69,02 lei


Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 80 Liquid Filled Capsules(Pack of 1)

https://nutricity.ro/shop/brswiy35aaoa4f3y-advil-liqui-gels-pain-reliever-and-fever-reducer-pain-medicine-for-adults-with-ibuprofen-200mg-for-headache-backache-menstrual-pain-and-joint-pain-relief-80-liquid-filled-capsules-pack-of-1-204985 https://nutricity.ro/web/image/product.template/204985/image_1920?unique=be0d0e3

Stock Expiry Date*: 03-04-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • One package of 80 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • 200mg ibuprofen liqui-gels that provide faster and stronger pain relief than Tylenol Rapid Release Gels, right where you need it most, while also reducing fever
  • New packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold
  • Advil ibuprofen liquigels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption
  • Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older- the perfect addition to your college dorm room essentials
  • Take each Advil Liqui Gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.

69,02 lei 69.02 RON 69,02 lei Taxe incluse

Not Available For Sale

(0,86 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Aromă
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Producătorul
  • Tip de produs
  • Utilizări specifice pentru produs
  • Tipul de material liber
  • Ingrediente active
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Număr model
  • Dimensiuni elemente
  • Numele articolului Nype
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Ibuprofen
Marca Advil
Aromă Liqui-gels
Număr de unități 80 Număr
Formular element Capsule
Greutate element 3,2 uncii
Beneficii de produs Ameliorarea durerii
Numărul de elemente 1
Forma de dozaj Capsule
Producătorul Haleon US Services Inc.
Tip de produs Ibuprofen
Utilizări specifice pentru produs Febră
Tipul de material liber Fără gluten
Ingrediente active Ibuprofen
UPC 305730169400
Denumire model Advil Dual Action Coated Caplets With Acetaminophen
Numărul de identificare comercială globală 00305730169400
Numele tipului de pachet Flacon
Publicul țintă Unisex-adulți
Număr de conținut net 80 Count
Numele mărcii Advil
Descrierea intervalului de vârstă Adulţi
Tipul containerului Flacon
Numărul părții producătorului F00573016940V
Număr model 305730169400
Dimensiuni elemente 2.4 x 4.3 x 2.3 inches
Numele articolului Nype Medication
Caracteristici suplimentare Acţiune rapidă
Utilizarea ţintă a părţii corpului Întregul corp
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.
SKU
BRSWIY35AAOA4F3Y
Categorie
Asistenţa medicală , Over-the-counter medicamente , Relaxarea durerii , Neaspirină , Ibuprofen
Barcode
305730169400
Tags

 

Advil Liqui-Gels offer fast and effective pain relief when you need it most. These liquid-filled capsules contain 200mg of ibuprofen to help manage headaches, back pain, menstrual cramps, and joint discomfort, along with fever.

Key Highlights

  • Provides fast pain relief directly at the source.
  • Helps reduce fever alongside pain relief.
  • Formulated for adults and children 12 years and older.
  • Contains ibuprofen, a non-aspirin pain reliever.
  • New packaging reduces plastic waste.

Useful Facts

  • Brand: Advil
  • Item Form: Capsules
  • Active Ingredient: Ibuprofen 200mg
  • Package Quantity: 80 Capsules
  • Manufacturer: Haleon US Services Inc.

Good Fit For

  • Relieving headaches and backaches.
  • Managing menstrual pain.
  • Providing relief for joint pain and arthritis.
  • Reducing fever associated with illness.
  • Offering a non-aspirin option for pain relief.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.